# SDR HALA0700129

- Difficulty date: March 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 19,249 hours, 3,768 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - ETOPS SIGNIFICANT SYSTEM - AFTER ENG START "RUDDER RATIO" EICAS LIGHT REMAINED ON.  PERFORMED FIM27-21-00-104 AND RRCM BITE PER FIM27-09-106B.  ALL TEST PASSED.  NO FAULTS NOTED.  RUDDER RATIO MSG CLEARED.
